Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Chest pain and bronchitis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi
User :   Hi, to which doctor am i speakin
Doctor :  
How can I help you?

Doctor :  
How are you doing?
Doctor :  
I am fine here
User :   doctor i have a sligh pain (not physical as it could be but more of tangling or sesnational feeling) just right at my left area
User :   exacly left to the nipple
User :   and it goes to the shoulder and then exacly same place but back side
User :   could this be heart issue?
Doctor :   Do you have breathing difficulty?

Doctor :   on exertion like walking, which has changed recently
User :   well that i have for 2 weeks not, because of allergic and dignoased as bronchitus. here who has given me syrups and also butalin tablets
User :   not=now
Doctor :   Ok

Doctor :  
Tingling sensation is not a typical feature
User :   you there?
Doctor :  
It will be pain usually
Doctor :  
Are you getting my lines?
User :   more like a burning feeling
User :   yes now am geting
Doctor :   Ok

Doctor :  
Burning is usually gastric related
User :   if you recall i had an issue of pressed nerve at the back
Doctor :  
Now I would ask you to touch that area and see if the pain is increasing on pressing there
User :   u mean press it inside?
Doctor :   to the left of your nipple and also back side

Doctor :  
Yes inside
User :   hang on a sec
User :   nope
User :   no pain
Doctor :   Ok

User :   i heard heart is more toward center and little up but i dont know where the pain comes for attack so i thought of asking u
Doctor :   Where you say burning sensation, press in and around that area
User :   no further pain
Doctor :   Ok

User :   yes i did all that
Doctor :   Do you have Diabetes?
User :   nope
Doctor :  
Doctor :  
High cholesterol?
User :   nope
Doctor :  
Have you checked for blood sugars and cholesterol in the recent past?
User :   yes i did
User :   all came normal
Doctor :   Fine

Doctor :  
Nothing to worry
Doctor :  
But again for the benefit of doubt
User :   doctor should i go for ecg?
Doctor :  
get an ECG and BP measurement done
Doctor :  
Yes, I was suggesting the same
User :   ok i will do that.
Doctor :  
Now if you get an ECG done and next time if you have same symptoms
User :   could this pain be becase of pressd nerver?
Doctor :  
then you can judge it better
Doctor :  
Yes, it is a possibility
Doctor :  
But Gastric issue is my suspect
User :   doctor could this be far related to the medicines am taking for past 10 days including butanol?
Doctor :  
as there is burning symptoms
Doctor :   Yes, it can aggravate gastric secretions

User :   should i stop butanl tablets and rather go to inhaler?
User :   like seritide
Doctor :   Good option

Doctor :  
Talk to your treating doctor about it
Doctor :  
It is always preferred
User :   ok
User :   will do that
User :   thanks doc
Doctor :   Is there any thing else I can help you with?

User :   one questiin
User :   pls tell me how many sessions left in my account
Doctor :   Yes you can proceed with that
Doctor :   12 I guess

Doctor :  
I shall ask my customer care team to mail you the details
User :   yes
Doctor :   Ok

User :   send email to YYYY@YYYY
User :   and take care
Doctor :  
Have you filled the feedback form?
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor